# SDR VNAA0507024

- Difficulty date: July 30, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 3,080 hours, 3,073 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WITH THE LT PACK DEFERRED, THE RT PACK HIGH PRESS CAUTION MESSAGE ILLUMINATED.  THE CREW RETURNED TO CLT.  MAINTENANCE OPERATIONALLY TESTED THE AIR CONDITIONING SYSTEM IAW CRJ200 AMM 21-51-00-710-801.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
